• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



shhhh...periods

kikuka

Tequila makes miaow happy
S: 17st1lb C: 10st11lb G: 9st11lb BMI: 27.6 Loss: 6st4lb(36.82%)
#1
Hello - and sorry about this but I am worried an need some advice.

I am on cerazette prostegerone pill, and have been for a few years. I usually dont have any periods at all, or very very light ones. Until today - when I seem to be having a normal period?

I cant see how this is a bad thing (can it?) but could it have something to do with losing weight? I know when i was on atkins a few years back that increased my cycle. Any help woud be really appreceated - I am a little worried tha my diet has altered teh effectiveness of my pill or something
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

poohbearmufc

Longing 2 b a yummy mummy
S: 16st10lb C: 16st10lb G: 11st0lb BMI: 40.2 Loss: 0st0lb(0%)
#2
Hi,First time round on this crazy diet and I am on cerazette too, I had continuous periods for about 8 weeks straight.. the doc says it is because you are losing weight, the hormones are all over the place until the body settles into the diet... I hope this doesn't happen to you but don't panic... if you are at all worried contact your doctor... As long as you are taking your pill it does not affect the effectiveness...Love
 
S: 17st4lb C: 16st11lb G: 11st0lb BMI: 43 Loss: 0st7lb(2.89%)
#3
Changes in your monthly cycle / periods is a common side effect of a VLCD so it's nothing to panic about although anyone who is concerned should just check things out with their GP :)
 
#4
Im on cerazette too and the same happened to me, hadnt had a period in 4 yrs then had 3 in the space of a month!!! It started roughly a week after I began SSing.

I took extra care as I was told you become more fertile whilst SSing, but it settled pretty quick.
 
#5
I'm on Cerazette and have been for about a yr now you see it'sa a bit weird with me coz i was on the depo injection for 5/6yrs and never had a period all i used to get was a lil bit of moodiness obv pmt but since ive been on CD although im still not having period which is a big YAY i'm having horrendous period pains just like i did when i was at school....the whole reason i went on the depot injection now i just associated it with my fertility coming back after being on the depot for so long but maybe it is CD related i dont kno but i dont mind as long as the weight keeps dropping away hehe
 
#6
Hi everyone,I ve been on the Cambridge plan for about 5 and a half months now and I ve lost 5 stone YEY!!
My monthly cycle has gone haywire lately and tonight I ve had a massive heavy flow on day 5/6 of my cycle,GULP!!!
Has anyone else had this happen to them? Im not on any contraceptive and havent been for years!
Im qiute concerned but have read lots of you have had problems aswell.
Hope you can help me relax about it or Im off to casualty!!!
Thanks guys
 

Jayellekay

this time - the last time
S: 16st6lb C: 11st10lb G: 9st7lb BMI: 32 Loss: 4st10lb(28.7%)
#7
rubyru said:
Hi everyone,I ve been on the Cambridge plan for about 5 and a half months now and I ve lost 5 stone YEY!!
My monthly cycle has gone haywire lately and tonight I ve had a massive heavy flow on day 5/6 of my cycle,GULP!!!
Has anyone else had this happen to them? Im not on any contraceptive and havent been for years!
Im qiute concerned but have read lots of you have had problems aswell.
Hope you can help me relax about it or Im off to casualty!!!
Thanks guys
Hello.

I had huge problems when I was on SS for my first stretch this year. I was on for almost 5weeks straight. Then it stopped for a week then came back again!

The diet messes with your hormones.
Shouldn't be anything to worry about. But if you're unsure go to your doctor.
 
S: 16st13lb C: 11st13lb G: 10st7lb BMI: 27.8 Loss: 5st0lb(29.54%)
#8
I'm on cerazette too. A week after starting a VLCD I had my first period since 2010 and it lasted for two and a half weeks. VLCDs mess with your hormones a little bit, but don't worry - the pill is still perfectly effective!
 

Rolly82

not giving up
S: 13st7lb C: 11st6lb G: 10st0lb BMI: 25.8 Loss: 2st1lb(15.34%)
#9
Don't worry ladies I went to my sexual health clinic only last week about the EXACT same problem. I had missed mine and started freaking out I was pregnant. I then got mine and it was like never before she told me is was due to the hormone levels and diet something to do with the ratio of hormones to body mass and weight loss etc.
I have tried numerous times on Cerazette and it never worked for me, in fact I have been through every pill going until I found one that worked for me Marvelon. Funnily enough the lower the oestrogen (prob spelt wrong) the lower the appetite for food as contraceptives such as Dianette have a high level of the hormone and increases appetite. Might also be worth looking into.
Use extra precaution (if you have any energy to do anything lol) and if you are worried have a chat with a practice nurse I always find them much more clued up on these things than the GP in my experience xx
 


Similar threads



Top